# SDR SIMA20170615004

- Difficulty date: June 15, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 16,533 hours, 11,403 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BULKHEAD LOWER WEB AT FS280.00 CORRODED AT INBD EDGE. PERFORMED PERMANENT REPAIR ON RT BULKHEAD LOWER WEB AT FS280.00 IAW ERS-CR-53MR-2806.
